# SDR EIA990196

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, RT NOSE TUNNEL AT BS 328 WL 180, VERTICAL BEAM WEB CRACKED.  REPAIRED WEB IAW SRM 51-40-02.  (M)
